# SDR 03FDEA01352

- Difficulty date: August 21, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHORDS IN NLG BAY AT B/S 284, LBL 18 INSIDE TORQUE BOX O/B OF STRUT DOOR FWD HINGE. REMOVED AND REPLACED LT CHORD AT B.S. 284, LBL 18 PER SRM 51-30-02.  PERFORMED   FUNCTIONAL TEST OF NLG PER M/M 32-22-001-5.  FUNCTIONAL TEST GOOD.
